TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives

You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Substance Use Whether you are combating substance abuse, are in search support, or have questions about drugs or alcohol, ask in this forum.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
peaceSRC Offline
Member
Junior TeenHelper
****
 
peaceSRC's Avatar
 
Age: 30
Gender: Female

Posts: 211
Join Date: February 11th 2009

a very weird night with ativan. - March 19th 2009, 04:38 PM

Ativan, i believe is a pill used for anxiety and I don't really like anti-anxiety medication to begin with, but was told it was awesome. I tried 2 2mg of ativan and then moved up another 2. My boyfriend and I were so fucked out of our minds; it felt like my eye sockets were sunken in and only moved with me when my head moved. We kept forgetting everything and thought we'd mellow out by smoking a bowl. We did that and tried to have sex and I can't remember whether or not we got too drugged up to finish or if we did, but when we woke up i had no underwear on an either did her. It was funny, but weird at the same time. Is this how ativan is supposed to make you feel?
   
  (#2 (permalink)) Old
allikuja Offline
Member
Not a n00b
**
 
allikuja's Avatar
 
Age: 30

Posts: 67
Join Date: January 8th 2009

Re: a very weird night with ativan. - March 19th 2009, 06:14 PM

Considering you're intentionally over-dosing yourself, no it's not "supposed" to feel that way. You're getting into seriously murky waters when you start taking pills recreationally. Obviously, TH rules say we're not allowed to promote drug use so yeah. I'd recommend really seriously researching the drugs you're using before you use them because just blindly getting high on stuff like that can have really serious consequences. You have to find out the affects of taking the recommended dose, the affects of taking more than that, how much you have to take to OD, what drugs shouldn't be mixed with it, etc etc etc.

Like I always say, If you're going to do something stupid, you might as well be as smart as possible about it. Despite being a stoner myself, I still believe that doing drugs is stupid, but obviously i get that it's also fun, so just, be really really careful because you can get hurt/die/etc soooo easily.
   
  (#3 (permalink)) Old
peaceSRC Offline
Member
Junior TeenHelper
****
 
peaceSRC's Avatar
 
Age: 30
Gender: Female

Posts: 211
Join Date: February 11th 2009

Re: a very weird night with ativan. - March 19th 2009, 06:59 PM

I never said I didn't do any research on the pills i was doing. It's not like when you're high you can just know what it's going to be like. I've been a pill addict before, i know the dangers of, but i'm still going to do it because I throuroghly enjoy it and it's my reward at the end of week if I happen to stumble across it. I'm not one for searching for pills, they come to me. I'm not promoting the use of drugs in anyway either. I'm simply asking if this weird behavior was experienced by any other ativan users?
   
  (#4 (permalink)) Old
drowningangel Offline
.Surrender.
Experienced TeenHelper
******
 
drowningangel's Avatar
 
Name: Kathy
Age: 29
Gender: Female
Location: Southern USA

Posts: 620
Blog Entries: 16
Join Date: January 6th 2009

Re: a very weird night with ativan. - March 19th 2009, 09:20 PM

Ativan can affect the body like most other drugs do, and if something is taken in higher dosages, it will increase these side effects.

Quote:
Most adverse reactions to benzodiazepines, including CNS effects and respiratorydepression, are dose dependent, with more severe effects occurring with high doses.
In a sample of about 3500 patients treated for anxiety, the most frequent adverse reaction to Ativan (lorazepam) was sedation (15.9%), followed by dizziness (6.9%), weakness (4.2%), and unsteadiness (3.4%).

Source : RXList.com


Married since 28 June 2009 to my DevilDog


-----

"Whatever souls are made of, his and mine are the same."
- Emily Bronte
   
  (#5 (permalink)) Old
losing touch. Offline
oh, really?..
Jeez, get a life!
***********
 
losing touch.'s Avatar
 
Age: 26
Gender: Female
Location: UK

Posts: 5,996
Blog Entries: 537
Join Date: January 8th 2009

Re: a very weird night with ativan. - March 20th 2009, 02:00 AM

Quote:
This forum is also not here to tell stories about your personal drug/alcohol experiences or brag about your history.
I'm closing this because you're only going to get similar responses from people. Also, this thread is essentially for people to "share stories", which as you can see, is against the rules. If you want stories of other peoples experiences then google it or use another forum. If you disagree, feel free to PM me.


..and our dreams will break the boundaries of our fears..



   
Closed Thread

Bookmarks

Tags
ativan, night, weird

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.